×

Aguilar, Marcelo A.

Compute Distance To:
Author ID: aguilar.marcelo-a Recent zbMATH articles by "Aguilar, Marcelo A."
Published as: Aguilar, M. A.; Aguilar, M.; Aguilar, Marcelo A.; Aguilar, Marcelo

Publications by Year

Citations contained in zbMATH Open

18 Publications have been cited 78 times in 53 Documents Cited by Year
Algebraic topology from a homotopical viewpoint. Zbl 1006.55001
Aguilar, Marcelo; Gitler, Samuel; Prieto, Carlos
29
2002
Collocation methods for second-order Volterra integro-differential equations. Zbl 0651.65098
Aguilar, M.; Brunner, Hermann
15
1988
Indices of vector fields and topological invariants of real analytic singularities. Zbl 0907.57021
Aguilar, M. A.; Seade, J. A.; Verjovsky, A.
6
1998
Transfers for ramified covering maps in homology and cohomology. Zbl 1117.55012
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
A classification of cohomology transfers for ramified covering maps. Zbl 1098.55010
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
Quasifibrations and Bott periodicity. Zbl 0937.55011
Aguilar, M. A.; Prieto, Carlos
2
1999
Topology of the symmetry group of the standard model. Zbl 0966.81029
Aguilar, M. A.; Socolovsky, M.
2
1999
Universal covering group of \(U(n)\) and projective representations. Zbl 0963.22011
Aguilar, M. A.; Socolovsky, M.
2
2000
Topological groups and Mackey functors. Zbl 1206.55009
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Equivariant homotopical homology with coefficients in a Mackey functor. Zbl 1130.55004
Aguilar, Marcelo A.; Prieto, Carlos
2
2007
Topological Abelian groups and equivariant homology. Zbl 1158.55008
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Aharonov–Bohm effect, flat connections, and Green’s theorem. Zbl 1001.81031
Aguilar, M. A.; Socolovsky, M.
2
2002
Simplicial ramified covering maps. Zbl 1166.55007
Aguilar, Marcelo A.; Prieto, Carlos
1
2008
Naturalness of the space of states in quantum mechanics. Zbl 0884.58006
Aguilar, M. A.; Socolovsky, M.
1
1997
On maps cobordant to embeddings. Zbl 0653.57020
Aguilar, M. A.; Pastor, G.
1
1986
The transfer for ramified covering \(G\)-maps. Zbl 1239.55005
Aguilar, Marcelo A.; Prieto, Carlos
1
2010
Erratum to “Equivariant homotopical homology with coefficients in a Mackey functor” [Topology Appl. 154 (15) (2007) 2826-2848]. Zbl 1161.55300
Aguilar, Marcelo A.; Prieto, Carlos
1
2009
Characteristic classes and transversality. Zbl 1119.55007
Aguilar, Marcelo A.; Cisneros-Molina, José Luis; Frías-Armenta, Martín Eduardo
1
2007
The transfer for ramified covering \(G\)-maps. Zbl 1239.55005
Aguilar, Marcelo A.; Prieto, Carlos
1
2010
Erratum to “Equivariant homotopical homology with coefficients in a Mackey functor” [Topology Appl. 154 (15) (2007) 2826-2848]. Zbl 1161.55300
Aguilar, Marcelo A.; Prieto, Carlos
1
2009
Topological groups and Mackey functors. Zbl 1206.55009
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Topological Abelian groups and equivariant homology. Zbl 1158.55008
Aguilar, Marcelo A.; Prieto, Carlos
2
2008
Simplicial ramified covering maps. Zbl 1166.55007
Aguilar, Marcelo A.; Prieto, Carlos
1
2008
Equivariant homotopical homology with coefficients in a Mackey functor. Zbl 1130.55004
Aguilar, Marcelo A.; Prieto, Carlos
2
2007
Characteristic classes and transversality. Zbl 1119.55007
Aguilar, Marcelo A.; Cisneros-Molina, José Luis; Frías-Armenta, Martín Eduardo
1
2007
Transfers for ramified covering maps in homology and cohomology. Zbl 1117.55012
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
A classification of cohomology transfers for ramified covering maps. Zbl 1098.55010
Aguilar, Marcelo A.; Prieto, Carlos
4
2006
Algebraic topology from a homotopical viewpoint. Zbl 1006.55001
Aguilar, Marcelo; Gitler, Samuel; Prieto, Carlos
29
2002
Aharonov–Bohm effect, flat connections, and Green’s theorem. Zbl 1001.81031
Aguilar, M. A.; Socolovsky, M.
2
2002
Universal covering group of \(U(n)\) and projective representations. Zbl 0963.22011
Aguilar, M. A.; Socolovsky, M.
2
2000
Quasifibrations and Bott periodicity. Zbl 0937.55011
Aguilar, M. A.; Prieto, Carlos
2
1999
Topology of the symmetry group of the standard model. Zbl 0966.81029
Aguilar, M. A.; Socolovsky, M.
2
1999
Indices of vector fields and topological invariants of real analytic singularities. Zbl 0907.57021
Aguilar, M. A.; Seade, J. A.; Verjovsky, A.
6
1998
Naturalness of the space of states in quantum mechanics. Zbl 0884.58006
Aguilar, M. A.; Socolovsky, M.
1
1997
Collocation methods for second-order Volterra integro-differential equations. Zbl 0651.65098
Aguilar, M.; Brunner, Hermann
15
1988
On maps cobordant to embeddings. Zbl 0653.57020
Aguilar, M. A.; Pastor, G.
1
1986
all top 5

Cited by 77 Authors

7 Aguilar, Marcelo A.
6 Prieto, Carlos Tejero
3 Cisneros-Molina, José Luis
2 Aguirre-Hernández, Baltazar
2 Dutertre, Nicolas
2 Frías-Armenta, Martín Eduardo
2 González-Álvaro, David
2 Seade, Jose Antonio
2 Socolovsky, Miguel
1 Alldridge, Alexander
1 Aounallah, Houcine
1 Araújo, Manuel
1 Arciniega-Nevárez, José Antonio
1 Balchin, Scott
1 Bandklayder, Lauren
1 Bardet, Ivan
1 Basu, Saugata
1 Beaudry, Agnès
1 Behrens, Mark Joseph
1 Blagojević, Pavle V. M.
1 Boote, Yumi
1 Boumali, Abdelmalek
1 Brazas, Jeremy
1 Campbell, Jonathan Alfred
1 Candeal, Juan Carlos
1 Challapa, Lizandro Sanchez
1 Collins, Benoît
1 Corichi, Alejandro
1 Cox, Nathanael
1 de Góes Grulha, Nivaldo jun.
1 DeVito, Jason
1 Dimitrijević Blagojević, Aleksandra S.
1 Donald, Andrew
1 Dranishnikov, Alexander Nikolaevich
1 Dydak, Jerzy
1 Dzedzej, Zdzisław
1 Fiorenza, Domenico
1 First, Uriya A.
1 Oliveira, André G.
1 García-Prada, Oscar
1 Gęba, Kazimierz
1 Gironella, Fabio
1 Gogić, Ilja
1 Granja, Gustavo
1 Hilgert, Joachim
1 Hofmann, Ralf
1 Huerfano, Ruth Stella
1 Induráin, Esteban
1 La Torre, Davide
1 Lárusson, Finnur
1 López Osorio, María Alicía
1 López-Renteria, Jorge-Antonio
1 Marquis, Jean-Pierre
1 McCleary, John
1 Mehta, Ghanshyam Bhagvandas
1 Menet, Grégoire
1 Muro, Fernando
1 Ōshima, Hideaki
1 Owens, Brendan
1 Percival, Sarah
1 Popovici, Nicolae
1 Ray, Nigel
1 Sapra, Gunjan
1 Sati, Hisham
1 Schreiber, Urs
1 Smirnov, Gleb E.
1 Starostka, Maciej
1 Szűcs, András
1 Terpai, Tamás
1 Torres, Rafael
1 Tradler, Thomas
1 Uss, Woiciech
1 Verduzco, Fernando
1 Williams, Ben
1 Wilson, Scott O.
1 Wurzbacher, Tilmann
1 Zeinalian, Mahmoud

Citations by Year